Alert archive / Alabama / Gale Warnings in 2014
Gale Warning 6, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Nov 17, 2014, 5:47 AM CST. It took effect at Nov 17, 2014, 6:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2014, 5:47 AM CST (11:47 UTC)
- In effect from
- Nov 17, 2014, 6:00 PM CST
- Expired
- Nov 18, 2014, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
910 WHUS74 KMOB 171147 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 547 AM CST MON NOV 17 2014 ...GALE WARNING IN EFFECT FOR MUCH OF MARINE AREA TONIGHT... .A STRONG COLD FRONT MOVES THROUGH THE MARINE AREA THIS MORNING WITH A STRONG NORTHERLY FLOW IN THE WAKE OF THE FRONT PERSISTING THROUGH TUESDAY THEN SUBSIDING TUESDAY NIGHT INTO WEDNESDAY AND BECOMING EASTERLY. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE OVER MUCH OF THE MARINE AREA TONIGHT. A LIGHT TO MODERATE EASTERLY FLOW ON THURSDAY BECOMES SOUTHEAST ON FRIDAY AS HIGH PRESSURE OVER THE REGION MOVES OFF TO THE EAST. GMZ670-675-172000- /O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/ /O.UPG.KMOB.GL.A.0004.141118T0000Z-141118T1800Z/ /O.NEW.KMOB.SC.Y.0050.141118T1200Z-141119T0000Z/ /O.NEW.KMOB.GL.W.0006.141118T0000Z-141118T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 547 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-650-655-172000- /O.EXT.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/ /O.NEW.KMOB.GL.W.0006.141118T0000Z-141118T1200Z/ /O.NEW.KMOB.SC.Y.0051.141118T1200Z-141119T0000Z/ SOUTHERN MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 547 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ630-632>635-172000- /O.EXT.KMOB.SC.Y.0049.000000T0000Z-141119T0000Z/ NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 547 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: BECOMING NORTHWEST NEAR 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * SEAS: BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
620 WHUS74 KMOB 171959 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 159 PM CST MON NOV 17 2014 ...GALE WARNING IN EFFECT FOR MUCH OF MARINE AREA TONIGHT... .STRONG POST FRONTAL NORTHERLY FLOW PERSISTS THROUGH TUESDAY THEN SUBSIDES TUESDAY NIGHT INTO WEDNESDAY AND BECOMES EASTERLY. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE OVER MUCH OF THE MARINE AREA TONIGHT. A LIGHT TO MODERATE EASTERLY FLOW ON THURSDAY BECOMES SOUTHEAST ON FRIDAY AS HIGH PRESSURE OVER THE REGION MOVES OFF TO THE EAST. GMZ631-650-655-180400- /O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/ /O.CON.KMOB.GL.W.0006.141118T0000Z-141118T1200Z/ /O.CON.KMOB.SC.Y.0051.141118T1200Z-141119T0000Z/ SOUTHERN MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 159 PM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. * WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ670-675-180400- /O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/ /O.CON.KMOB.GL.W.0006.141118T0000Z-141118T1200Z/ /O.CON.KMOB.SC.Y.0050.141118T1200Z-141119T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 159 PM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. * WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-632>635-180400- /O.CON.KMOB.SC.Y.0049.000000T0000Z-141119T0000Z/ NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 159 PM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: BECOMING NORTHWEST NEAR 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * SEAS: BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
726 WHUS74 KMOB 180347 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 947 PM CST MON NOV 17 2014 ...GALE WARNING IN EFFECT FOR MUCH OF MARINE AREA TONIGHT... .STRONG POST FRONTAL NORTHERLY FLOW PERSISTS THROUGH TUESDAY THEN SUBSIDES TUESDAY NIGHT INTO WEDNESDAY AND BECOMES MORE EASTERLY. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE OVER MUCH OF THE MARINE AREA TONIGHT. A LIGHT TO MODERATE EASTERLY FLOW ON THURSDAY BECOMES SOUTHEAST ON FRIDAY AS HIGH PRESSURE OVER THE REGION MOVES OFF TO THE EAST. GMZ631-650-655-181200- /O.CON.KMOB.GL.W.0006.000000T0000Z-141118T1200Z/ /O.CON.KMOB.SC.Y.0051.141118T1200Z-141119T0000Z/ SOUTHERN MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 947 PM CST MON NOV 17 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. * WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ670-675-181200- /O.CON.KMOB.GL.W.0006.000000T0000Z-141118T1200Z/ /O.CON.KMOB.SC.Y.0050.141118T1200Z-141119T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 947 PM CST MON NOV 17 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. * WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-632>635-181200- /O.CON.KMOB.SC.Y.0049.000000T0000Z-141119T0000Z/ NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 947 PM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: BECOMING NORTHWEST NEAR 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * SEAS: BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Nov 17, 5:11 AM CST, 36 minutes earlier.
Area forecast discussion, Nov 17, 5:11 AM CST, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
511 AM CST MON NOV 17 2014
.MARINE...UPDATE FOR THE UPGRADE OF THE GALE WATCH TO A GALE WARNING
FOR MOST OF THE MARINE AREA TONIGHT. /29
&&
.PREV DISCUSSION... /ISSUED 442 AM CST MON NOV 17 2014/
..HARD FREEZE POSSIBLE INLAND TUESDAY NIGHT...
SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...FOR TODAY AND
TONIGHT...THE COLD FRONT MOVES THROUGH THE REMAINDER OF THE FORECAST
AREA THIS MORNING WITH A COLD DOME OF HIGH PRESSURE OVER THE PLAINS
BUILDING INTO THE REGION OVERNIGHT. WILL HAVE HIGH POPS OVER THE
EASTERN PORTION OF THE AREA EARLY THIS MORNING TAPERING TO SLIGHT
CHANCE OVER THE WESTERN PORTION...THEN POPS DECREASE QUICKLY WITH
DRY CONDITIONS BY AFTERNOON. EXPECT WIND GUSTS NEAR 30 MPH TODAY
AND HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE AREA UNTIL 6 PM CST.
MUCH COLDER TEMPERATURES FOLLOW FOR TONIGHT AND RECORD OR NEAR
RECORD COLD TEMPERATURES ARE POSSIBLE AT MOBILE AND PENSACOLA. HERE
IS A COMPARISON OF CURRENT FORECAST LOWS AND RECORDS...
FORECAST RECORD
MOBILE 25 25 (1951)
PENSACOLA 28 27 (1951)
FOR TUESDAY INTO WEDNESDAY NIGHT...ARCTIC AIR CONTINUES TO FLOW INTO
THE REGION BRINGING THE COLDEST NIGHT OF THE SEASON FOR TUESDAY
NIGHT. EXPECT THAT LOWS TUESDAY NIGHT WILL RANGE FROM AROUND 20
OVER INLAND AREAS TO THE LOWER/MID 20S NEAR THE COAST. AS 20
DEGREES IS OUR LOCAL HARD FREEZE CRITERIA...HAVE ISSUED A HARD
FREEZE WATCH FOR THE INTERIOR COUNTIES FOR LATE TUESDAY NIGHT INTO
EARLY WEDNESDAY MORNING. RECORD COLD TEMPERATURES ARE AGAIN
POSSIBLE AT MOBILE AND PENSACOLA TUESDAY NIGHT. HERE IS A
COMPARISON OF CURRENT FORECAST LOWS AND RECORDS...
FORECAST RECORD
MOBILE 24 26 (1903)
PENSACOLA 27 28 (1903)
TEMPERATURES MODERATE SLIGHTLY FOR WEDNESDAY BUT HIGHS WILL BE WELL
BELOW NORMAL IN THE LOWER TO MID 50S AND LOWS WEDNESDAY NIGHT WILL
RANGE FROM THE UPPER 20S INLAND TO LOW/MID 30S CLOSER TO THE COAST. /29
LONG TERM (THURSDAY THROUGH SUNDAY)...DRY CONDITIONS CONTINUE
THROUGH THURSDAY WITH A SMALL CHANCE FOR RAIN MAINLY FOR FRIDAY INTO
SATURDAY. A VIGOROUS LOW PRESSURE SYSTEM DEVELOPS OVER THE PLAINS
LATE IN THE WEEKEND WITH A RETURN OF GULF MOISTURE AND WARMER
TEMPERATURES TO THE AREA ALONG WITH A GOOD CHANCE OF SHOWERS AND
STORMS BY SUNDAY. /29
AVIATION...
12Z ISSUANCE...
WILL HAVE LOW CEILINGS AT THE BEGINNING OF THE PERIOD THEN CLEARING
FOLLOWS LATER TODAY. GUSTY NORTHWEST WINDS NEAR 15 KNOTS SUBSIDE TO
NEAR 10 KNOTS BY EARLY THIS EVENING. /29
MARINE...THE STRONG COLD FRONT MOVES THROUGH THE MARINE AREA THIS
MORNING WITH A STRONG NORTHERLY FLOW IN THE WAKE OF THE FRONT
PERSISTING THROUGH TUESDAY THEN SUBSIDING TUESDAY NIGHT INTO
WEDNESDAY AND BECOMING EASTERLY. A LIGHT TO MODERATE EASTERLY FLOW
ON THURSDAY BECOMES SOUTHEAST ON FRIDAY AS HIGH PRESSURE OVER THE
REGION MOVES OFF TO THE EAST. /29
FIRE WEATHER...HAVE ISSUED A FIRE WEATHER WATCH FOR TUESDAY
AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE DUE TO A COMBINATION OF LONG DURATION OF LOW
RELATIVE HUMIDITY...AND WINDS AND ERC NEAR OR ABOVE CRITERIA. HAVE
ALSO ISSUED A FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON FOR SOUTH
CENTRAL AND MUCH OF SOUTHWEST ALABAMA AND THE INTERIOR PORTION OF
THE NORTHWEST FLORIDA PANHANDLE FOR SIMILAR CONDITIONS. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 25 49 24 56 / 40 05 00 00 00
PENSACOLA 62 28 50 27 56 / 70 05 00 00 00
DESTIN 67 32 50 30 55 / 80 10 00 00 05
EVERGREEN 55 23 45 20 53 / 60 05 00 05 00
WAYNESBORO 50 24 46 20 55 / 20 05 00 00 05
CAMDEN 49 23 45 20 53 / 50 05 00 00 00
CRESTVIEW 65 26 48 20 56 / 80 10 00 00 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
HARD FREEZE WATCH FROM MIDNIGHT WEDNESDAY TO 8 AM WEDNESDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...
WILCOX...
FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...WILCOX...
FL...FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR
THE FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
WIND ADVISORY UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES: COASTAL
ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND
ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
MS...HARD FREEZE WATCH FROM MIDNIGHT WEDNESDAY TO 8 AM WEDNESDAY FOR
THE FOLLOWING ZONES: GREENE...PERRY...WAYNE...
WIND ADVISORY UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
GALE WARNING FROM 6 PM MONDAY TO 6 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
SMALL CRAFT ADVISORY UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Nov 16, 3:46 PM CST, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 346 PM CST SUN NOV 16 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-172215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 346 PM CST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS UPPER LEVEL DISTURBANCE AND STRONG SURFACE COLD FRONT APPROACHING FROM THE WEST WILL LEAD TO WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS...SPREADING EAST ACROSS THE AREA. A FEW STRONG STORMS WILL BE POSSIBLE...OCCURRING LATE THIS EVENING AND ON PAST MIDNIGHT...GENERALLY SOUTH OF US HIGHWAY 84. ALONG THE COAST AND OFFSHORE...WHERE SLIGHTLY HIGHER INSTABILITY RESIDES...AN ELEVATED RISK OF SEVERE WEATHER EXISTS. THE MAIN THREAT IN ANY STORMS THAT BECOME BRIEFLY SEVERE WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MUCH COLDER AIRMASS FILTERS ACROSS THE CENTRAL GULF COAST EARLY IN THE WEEK AS A LARGE ARCTIC SURFACE HIGH EXPANDS OVER THE DEEP SOUTH. VERY COLD TEMPERATURES ARE FORCAST MONDAY NIGHT WITH LOWS RANGING FROM 23 TO 28 NORTH OF THE COAST. THE COLDEST TEMPERATURES OF THE SEASON ARE EXPECTED FOR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING WITH LOWS PLUNGING TO NEAR 20 OVER THE INTERIOR. A HARD FREEZE IS LOCALLY DEFINED AS 20 DEGREES OR COLDER...AND A HARD FREEZE MAY OCCUR OVER INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. STAY TUNED FOR UPDATES ON THIS COLD WEATHER OUTBREAK. VERY DRY CONDITIONS ON TUESDAY SUPPORTS AN INCREASED RISK OF WILDFIRE AS MINIMUM AFTERNOON HUMIDITY DROPS TO BELOW 25 PERCENT OVER MANY AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-172215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 346 PM CST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT APPROACH AND PASSAGE OF STRONG ARCTIC FRONT BRINGS HAZARDS TO SMALLER MARINE CRAFT IN THE SHORT TERM. SOUTHWEST TO WEST WINDS AROUND 20 KNOTS LATE TONIGHT...BECOME NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY MONDAY MORNING. SEAS BUILD TO 4 TO 6 FEET. AHEAD OF THE FRONT...A FEW STRONG TO BRIEFLY SEVERE STORMS ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG COLD FRONT PASSES EAST OF THE AREA ON MONDAY WITH A STRONG ARCTIC HIGH EXPANDING ACROSS THE GULF COAST. NORTH WINDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL BE POSSIBLE THROUGH TUESDAY MORNING OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS.
In the hours before
Special weather statement, Nov 17, 1:24 AM CST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 124 AM CST MON NOV 17 2014 ALZ052-053-055-061-062-MSZ075-076-078-079-170815- MONROE AL-WASHINGTON AL-STONE MS-PERRY MS-GREENE MS-UPPER BALDWIN AL- CLARKE AL-UPPER MOBILE AL-GEORGE MS- 124 AM CST MON NOV 17 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STONE... SOUTHERN PERRY...SOUTHERN GREENE AND NORTHERN GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN MONROE...WASHINGTON...SOUTHERN CLARKE...NORTHWESTERN BALDWIN AND NORTHERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 215 AM CST... AT 115 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF CHATOM TO 11 MILES NORTHEAST OF LEAKESVILLE TO 16 MILES NORTHEAST OF WIGGINS...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... MOWA CHOCTAW RESERVATION... MOVICO... MOUNT VERNON... GULFCREST... CITRONELLE... CHUNCHULA... CALVERT... BUCKS... LEAKESVILLE... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST MONDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Local storm report, Nov 17, 1:59 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
159 AM CST MON NOV 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND DMG 2 E RUTAN 31.44N 88.15W
11/17/2014 WASHINGTON AL EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG HWY 56 SOUTH OF HOBSON
&&
RROGERSLocal storm report, Nov 17, 3:27 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
327 AM CST MON NOV 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG SAINT STEPHENS 31.54N 88.06W
11/17/2014 WASHINGTON AL EMERGENCY MNGR
MULTIPLE REPORTS FROM ACROSS CLARKE COUNTY INCLUDING
DAMAGED HOUSES, OVERTURNED CAMPERS, DOWNED TREES AND
POWER LINES AND ROADS IN THE AREA ARE BLOCKED.
&&
RRLocal storm report, Nov 17, 3:36 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
336 AM CST MON NOV 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG SAINT STEPHENS 31.54N 88.06W
11/17/2014 WASHINGTON AL EMERGENCY MNGR
MULTIPLE REPORTS FROM ACROSS WASHINGTON COUNTY INCLUDING
DAMAGED HOUSES, OVERTURNED CAMPERS, DOWNED TREES AND
POWER LINES AND ROADS IN THE AREA ARE BLOCKED. DAMAGE WAS
FROM JUST EAST OF CHATOM TO NEAR SAINT STEPHENS.
&&Special weather statement, Nov 17, 3:38 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 338 AM CST MON NOV 17 2014 ALZ061>064-FLZ001-171030- INLAND ESCAMBIA FL-UPPER BALDWIN AL-LOWER BALDWIN AL-UPPER MOBILE AL- LOWER MOBILE AL- 338 AM CST MON NOV 17 2014 ...A LARGE AREA OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND SOUTHERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 430 AM CST... AT 334 AM CST...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED FROM THE REGIONAL AIRPORT IN WEST MOBILE TO 8 MILES NORTHEAST OF DAUPHIN ISLAND...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... MIDTOWN MOBILE... EASTERN DAUPHIN ISLAND... DOWNTOWN MOBILE... TILLMANS CORNER... THEODORE... SEMMES... SATSUMA... SARALAND... PRICHARD... THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 8 AND 63. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 44. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST MONDAY MORNING FOR SOUTHWEST ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA. &&
Special weather statement, Nov 17, 5:31 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 531 AM CST MON NOV 17 2014 ALZ064-FLZ002>006-171230- INLAND OKALOOSA FL-INLAND SANTA ROSA FL-COASTAL ESCAMBIA FL- COASTAL OKALOOSA FL-SANTA ROSA FL-LOWER BALDWIN AL- 531 AM CST MON NOV 17 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...OKALOOSA...SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 630 AM CST... AT 529 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF CRESTVIEW TO 6 MILES NORTHWEST OF MILTON TO 2 MILES NORTHEAST OF ORANGE BEACH...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... PENSACOLA INTERNATIONAL AIRPORT... MIDWAY... WOODLAWN BEACH... WHITING FIELD... TIGER POINT... ROEVILLE... POINT BAKER... PEA RIDGE... NAVARRE BEACH... THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 67. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 1:29 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 61 min |
| Nov 17, 1:41 AM CST | Tornado Warning | MOB | Clarke, Washington | 49 min |
| Nov 17, 2:08 AM CST | Tornado Warning | MOB | Clarke | 37 min |
| Nov 17, 2:09 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe, Washington | 66 min |
| Nov 17, 2:37 AM CST | Tornado Warning | MOB | Clarke, Monroe, Wilcox | 25 min |
| Nov 17, 3:07 AM CST | Tornado Warning | MOB | Conecuh, Monroe | 53 min |
| Nov 17, 3:14 AM CST | Tornado Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 14 min |
| Nov 17, 3:22 AM CST | Special Marine Warning | MOB | 83 min | |
| Nov 17, 3:45 AM CST | Tornado Warning | MOB | Butler, Conecuh | 45 min |
| Nov 17, 4:07 AM CST | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 53 min |
| Nov 17, 4:21 AM CST | Tornado Warning | MOB | Butler, Crenshaw | 39 min |
| Nov 17, 4:24 AM CST | Hard Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 26 hr |
| Nov 17, 4:24 AM CST | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 26 hr |
| Nov 17, 4:41 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia | 49 min |
| Nov 17, 4:42 AM CST | Tornado Warning | MOB | Crenshaw | 20 min |
| Nov 17, 5:09 AM CST | Special Marine Warning | MOB | 2 hr | |
| Nov 17, 5:47 AM CST | Small Craft Advisory | MOB | 42 hr | |
| Nov 17, 5:47 AM CST | Small Craft Advisory | MOB | 36 hr | |
| Nov 17, 5:51 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 48 hr |
| Nov 17, 5:51 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 25 hr |
| Nov 16, 10:33 PM CST | Tornado Warning | MOB | Wayne | 42 min |
| Nov 16, 11:52 PM CST | Tornado Warning | MOB | Greene, Perry | 22 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.